Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 153, NWS Fort Worth, TX

May 30, 2012Young County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 9:12 PM CDT for Young County, Texas. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 9:12 PM CDT (02:12 UTC)
Expired
May 30, 2012, 10:15 PM CDT
In force
63 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Young County, TX

The radar

The Dyess AFB radar (KDYX), 100 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 9:31 PM CDTTSTM WND GST 60Olney, TX
May 30, 9:31 PM CDTHAIL 1Olney, TX
May 30, 9:47 PM CDTTSTM WND GST 601 N Olney, TXNEAR THE COUNTY LINE
May 30, 9:47 PM CDTTSTM WND GST 60Olney, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 5:11 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
451 J/kg
Mixed-layer CIN
-374 J/kg
Mixed-layer LCL
2223 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-119 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 310212
SVRFWD
TXC503-310315-
/O.NEW.KFWD.SV.W.0153.120531T0212Z-120531T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1015 PM CDT

* AT 911 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES
  WEST OF OLNEY...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OLNEY AROUND 935 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY MORNING FOR
NORTH CENTRAL TEXAS.

&&

LAT...LON 3341 9894 3341 9843 3317 9843 3321 9895
TIME...MOT...LOC 0211Z 278DEG 22KT 3340 9894

$$
3 follow-up statements
606 
WWUS54 KFWD 310228
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
928 PM CDT WED MAY 30 2012

TXC503-310315-
/O.CON.KFWD.SV.W.0153.000000T0000Z-120531T0315Z/
YOUNG TX-
928 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN YOUNG COUNTY...

AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
WEST OF OLNEY...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OLNEY AROUND 935 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3341 9894 3341 9843 3317 9843 3321 9895
TIME...MOT...LOC 0228Z 278DEG 22KT 3339 9882

$$
863 
WWUS54 KFWD 310236
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
936 PM CDT WED MAY 30 2012

TXC503-310315-
/O.CON.KFWD.SV.W.0153.000000T0000Z-120531T0315Z/
YOUNG TX-
936 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN YOUNG COUNTY...

AT 935 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
OLNEY...MOVING EAST AT 25 MPH. QUARTER SIZED HAIL AND WIND GUSTS OF 
60 MPH WAS REPORTED IN OLNEY AT 931 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3341 9894 3341 9843 3317 9843 3321 9895
TIME...MOT...LOC 0235Z 278DEG 22KT 3336 9874

$$
901 
WWUS54 KFWD 310249
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 PM CDT WED MAY 30 2012

TXC503-310315-
/O.CON.KFWD.SV.W.0153.000000T0000Z-120531T0315Z/
YOUNG TX-
949 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN YOUNG COUNTY...

AT 948 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES 
EAST OF OLNEY...MOVING EAST AT 25 MPH. WIND GUSTS OF 60 MPH WERE 
REPORTED ABOUT 3 MILES NORTH OF OLNEY AT 947 PM CDT. 

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM 
WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3320 9877 3339 9887 3341 9843 3317 9843
TIME...MOT...LOC 0248Z 278DEG 23KT 3334 9865

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 8:49 PM CDT, 23 minutes earlier.

Area forecast discussion, May 30, 8:49 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT WED MAY 30 2012

.AVIATION...
STORMS HAVE BEGUN TO ACCELERATE SOUTHEAST...AND RADAR TIMING TOOLS
PLACES METROPLEX AIRPORT ARRIVALS AROUND 04Z. HAVE AMENDED TAFS TO
SPEED UP TIMING. 84

.../PREVIOUS AVIATION DISCUSSION/...
MAIN CONCERN IS TIMING OF THUNDERSTORMS INTO METROPLEX. PRETTY
GOOD AGREEMENT FROM GUIDANCE THAT OUR MAIN PLAYER WILL BE THE
STORMS TO THE NORTHWEST. THEY SHOULD ORGANIZE INTO AN MCS AND
ROLL ON THROUGH THE METROPLEX...BUT EARLIER TIMING OF 10 PM WAS
TOO EARLY AND MAIN THREAT APPEARS TO BE AFTER MIDNIGHT. LESS SURE
ABOUT HOW MUCH THE ATMOSPHERE WILL RECOVER BEFORE THE MAIN FRONT
MOVES ACROSS THE AREA MID MORNING THURSDAY...SO WILL LEAVE VCTS IN
THE FORECAST UNTIL THE FRONT PASSES THROUGH. CONFIDENCE FAIRLY
HIGH FOR OCCURRENCE OF STORMS TONIGHT...LESS CONFIDENT ON ACTUAL
TIMING AND THUS THE 4 HOUR WINDOW IN THE TAFS (05-09Z). LOW
CONFIDENCE ON TSRA OCCURRENCE AHEAD OF FROPA DURING MORNING HOURS.

LOOKS LIKE WACO MAY NOT SEE MUCH CONVECTION THIS ROUND...BUT
BEFORE MIDNIGHT TAFS WILL REEXAMINE STORM CHANCES FOR TIME FRAME
AROUND FROPA MIDDAY THURSDAY. 84

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT WED MAY 30 2012/
THUNDERSTORMS CONTINUE TO FIRE UP ALONG A BOUNDARY THAT EXTENDED
FROM JUST SOUTH OF GAINESVILLE...TO JUST EAST OF DENTON...TO
SOUTH OF CANTON AT 2030Z. A DRY LINE IS CURRENTLY OVER WEST TEXAS
FROM ABOUT 50 MILES WEST OF A CHILDRESS TO 25 MILES EAST OF BIG
SPRING. THUNDERSTORMS HAVE STARTED TO FORM ALONG THE DRY LINE AND
THEY WILL MOVE EAST SOUTHEAST INTO NORTH TEXAS LATER THIS
EVENING. THUNDERSTORMS ARE ALSO EXPECTED TO FORM ACROSS OKLAHOMA
NEAR THE COLD FRONT. THESE STORMS ARE EXPECTED TO MOVE SOUTHEAST
OVERNIGHT TONIGHT. THE AFOREMENTIONED COLD FRONT WILL MOVE
SOUTHEAST TONIGHT...AND SHOULD BE NEAR A PARIS TO GOLDTHWAITE
LINE BY MIDDAY THURSDAY. THIS FRONT WILL THEN SWEEP THROUGH THE
SOUTHEAST DURING THE AFTERNOON. RAIN CHANCES WILL LINGER ACROSS
THE SOUTH THROUGH TOMORROW NIGHT BEFORE ENDING. WE WILL SEE
COOLER TEMPERATURES THURSDAY NIGHT THROUGH FRIDAY NIGHT BEFORE
SOUTHERLY WINDS AND WARMER TEMPERATURES RETURN FOR THE WEEKEND
THROUGH THE EARLY PART OF NEXT WEEK.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  86  61  83  66 /  50  30  10   5  10
WACO, TX              70  88  63  85  67 /  30  30  30   5   5
PARIS, TX             67  82  57  79  60 /  60  40  10   5  10
DENTON, TX            69  85  59  82  64 /  50  30  10   5  10
MCKINNEY, TX          68  85  58  80  62 /  50  30  10   5  10
DALLAS, TX            70  86  61  82  65 /  50  30  10   5  10
TERRELL, TX           69  85  60  82  62 /  50  30  10   5   5
CORSICANA, TX         69  85  62  83  64 /  40  30  30   5   5
TEMPLE, TX            70  88  64  85  68 /  20  30  30  10   5
MINERAL WELLS, TX     68  85  58  84  65 /  40  30  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, May 30, 5:59 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CDT WED MAY 30 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
559 PM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS NORTH TEXAS
THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME SEVERE PRODUCING
HAIL OVER 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH.

STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP NORTHWEST AND WEST
OF THE AREA ALONG A DRY LINE LATE THIS AFTERNOON AND EVENING.
THESE STORMS WILL MOVE EAST/SOUTHEAST INTO NORTH TEXAS TONIGHT.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY
STORMS THAT DEVELOP...HOWEVER ISOLATED TORNADOES CANNOT BE RULED
OUT. ADDITIONAL THUNDERSTORMS MAY ENTER NORTH TEXAS FROM OKLAHOMA
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS
OF NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS
GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE
THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WINDS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON
THROUGH LATE TONIGHT ACROSS MUCH OF NORTH TEXAS.

CAVANAUGH

In the hours before

Local storm report, May 30, 3:22 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             5 E CROSSROADS          33.23N  96.91W
05/30/2012  E1.50 INCH       DENTON             TX   PUBLIC

            ALONG HWY 380 BETWEEN CROSSROADS AND PROSPER
Special weather statement, May 30, 3:58 PM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT WED MAY 30 2012

TXZ104-119-120-302130-
DALLAS TX-ROCKWALL TX-COLLIN TX-
358 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL COLLIN COUNTY
  NORTHEASTERN DALLAS COUNTY
  NORTHWESTERN ROCKWALL COUNTY

AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF ALLEN...MOVING SOUTHEAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GARLAND...MURPHY...PARKER...
ROWLETT...SACHSE...SUNNYVALE AND WYLIE.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3301 9639 3275 9659 3306 9672 3311 9667
TIME...MOT...LOC 2058Z 311DEG 22KT 3304 9664
Local storm report, May 30, 6:36 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             DALLAS                  32.77N  96.78W
05/30/2012  E0.75 INCH       DALLAS             TX   AMATEUR RADIO

            MARBLE HAIL 5 NORTH OF DOWNTOWN DALLAS.
Local storm report, May 30, 6:41 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             ADDISON                 32.95N  96.82W
05/30/2012  E0.88 INCH       DALLAS             TX   STORM CHASER

            2 NORTH OF THE SOUTHEAST CORNER OF ADDISON AIRPORT
            (KADS)
Special weather statement, May 30, 7:16 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
716 PM CDT WED MAY 30 2012

TXZ141>143-156-157-310115-
HAMILTON TX-LAMPASAS TX-MILLS TX-COMANCHE TX-CORYELL TX-
716 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COMANCHE COUNTY
  CORYELL COUNTY
  HAMILTON COUNTY
  LAMPASAS COUNTY
  MILLS COUNTY

AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS BEING TRANSPORTED TO THE SURFACE BY LIGHT RAIN FALLING
FROM HIGH CLOUDS ASSOCIATED WITH A SEVERE THUNDERSTORM NEAR PAINT
ROCK.  THESE WINDS ARE EXPECTED TO REMAIN SOUTHERLY BUT INCREASE IN
INTENSITY TO 25 MPH WITH GUSTS TO 40 TO 50 MPH.  THESE STRONG WINDS
ARE EXPECTED TO LAST AT LEAST THROUGH 8 PM CDT.

CITIES IN THE AREA LIKELY TO SEE THESE STRONG WINDS INCLUDE
COMANCHE...COPPERAS COVE...DE LEON...EVANT...FORT
GATES...GATESVILLE...GOLDTHWAITE...GUSTINE...HAMILTON...
HICO...LAMPASAS...MULLIN AND MOTHER NEFF STATE PARK.

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY THROUGH 8 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3146 9899 3171 9868 3208 9892 3224 9855
      3194 9833 3198 9825 3192 9821 3201 9801
      3168 9777 3171 9769 3132 9742 3104 9794
      3104 9847 3111 9847 3127 9863 3130 9860
      3136 9866 3135 9872 3140 9870 3137 9877
TIME...MOT...LOC 0012Z 279DEG 25KT 3168 9844

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:16 PM CDTSpecial Weather StatementFWDComanche, Coryell, Hamilton, Lampasas, Mills59 min
May 30, 9:34 PM CDTSpecial Weather StatementFWDCooke26 min
May 30, 9:54 PM CDTSevere Thunderstorm WarningFWDJack66 min
May 30, 10:08 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young52 min
May 30, 10:17 PM CDTSpecial Weather StatementFWDDenton58 min
May 30, 10:38 PM CDTSpecial Weather StatementFWDEastland, Erath, Palo Pinto, Stephens22 min
May 30, 10:47 PM CDTSpecial Weather StatementFWDGrayson28 min
May 30, 10:54 PM CDTSpecial Weather StatementFWDParker, Wise36 min
May 30, 10:57 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant33 min
May 30, 11:17 PM CDTSpecial Weather StatementFWDParker, Tarrant28 min
May 30, 11:19 PM CDTSevere Thunderstorm WarningFWDPalo Pinto41 min
May 30, 11:31 PM CDTSpecial Weather StatementFWDTarrant29 min
May 30, 11:42 PM CDTSpecial Weather StatementFWDDenton33 min
May 30, 11:53 PM CDTSpecial Weather StatementFWDRockwall37 min
May 30, 11:56 PM CDTSevere Thunderstorm WarningFWDDenton28 min
May 31, 12:05 AM CDTSpecial Weather StatementFWDDallas, Tarrant25 min
May 31, 12:07 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rockwall, Van Zandt53 min
May 31, 12:12 AM CDTSevere Thunderstorm WarningFWDErath23 min
May 31, 12:37 AM CDTSpecial Weather StatementFWDDallas38 min
May 31, 1:11 AM CDTSpecial Weather StatementFWDEllis, Navarro34 min
May 31, 1:52 AM CDTSpecial Weather StatementFWDNavarro23 min
May 31, 2:02 AM CDTSpecial Weather StatementFWDFreestone28 min
May 31, 2:06 AM CDTSpecial Weather StatementFWDCooke, Denton, Montague, Wise54 min
May 31, 2:32 AM CDTSpecial Weather StatementFWDAnderson28 min
May 31, 3:07 AM CDTSpecial Weather StatementFWDAnderson23 min
May 31, 5:13 AM CDTSevere Thunderstorm WarningFWDEllis, Navarro62 min
May 31, 6:07 AM CDTSpecial Weather StatementFWDLimestone23 min
May 31, 6:08 AM CDTSpecial Weather StatementFWDTarrant37 min
May 31, 6:11 AM CDTSpecial Weather StatementFWDLimestone19 min
May 31, 6:31 AM CDTSevere Thunderstorm WarningFWDFreestone, Limestone59 min
May 31, 7:09 AM CDTSpecial Weather StatementFWDLeon, Robertson36 min
May 31, 7:24 AM CDTAreal Flood AdvisoryFWDTarrant96 min
May 31, 7:34 AM CDTSevere Thunderstorm WarningFWDLeon56 min
May 31, 7:47 AM CDTSpecial Weather StatementFWDParker28 min
May 31, 7:54 AM CDTSpecial Weather StatementFWDHill36 min
May 31, 7:55 AM CDTSpecial Weather StatementFWDLimestone35 min
May 31, 8:07 AM CDTSpecial Weather StatementFWDJohnson23 min
May 31, 8:23 AM CDTSpecial Weather StatementFWDHood37 min
May 31, 8:47 AM CDTSpecial Weather StatementFWDHill, Somervell28 min
May 31, 9:01 AM CDTSpecial Weather StatementFWDErath29 min
May 31, 9:19 AM CDTSpecial Weather StatementFWDBosque26 min
May 31, 9:38 AM CDTSpecial Weather StatementFWDErath37 min
May 31, 9:46 AM CDTSpecial Weather StatementFWDMcLennan29 min
May 31, 10:04 AM CDTSpecial Weather StatementFWDCoryell26 min
May 31, 10:17 AM CDTSpecial Weather StatementFWDFalls, Robertson28 min
May 31, 10:34 AM CDTSpecial Weather StatementFWDComanche26 min
May 31, 10:37 AM CDTSpecial Weather StatementFWDBell53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.